Pacific Journal of Mathematics

Slender rings and modules.

E. L. Lady

Article information

Source
Pacific J. Math. Volume 49, Number 2 (1973), 397-406.

Dates
First available: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102945104

Zentralblatt MATH identifier
0274.16015

Mathematical Reviews number (MathSciNet)
MR0354785

Subjects
Primary: 16A64

Citation

Lady, E. L. Slender rings and modules. Pacific Journal of Mathematics 49 (1973), no. 2, 397--406. http://projecteuclid.org/euclid.pjm/1102945104.


Export citation

References

  • [1] H. Bass, Big projective modules are free, Illinois J. Math., 7 (1963), 24-31.
  • [2] Bourbaki, Topologie Generate, Chapter IX.
  • [3] L. Fuchs, Abelian Groups, Pergamon Press, New York.
  • [4] Y. Hinohara, Projective modules over weaklyNoetherianrings, J. Math. Soc. Japan, 15 (1963), 75-88 and 474-475.
  • [5] R. Nunke, On direct products of infinitecyclic groups, Proc. Amer. Math. Soc> 13 (1962), 66-71.
  • [6] R. Nunke, Slender groups, Acta Sci. Math. Szegd., 23 (1962), 67-73.
  • [7] S. Ulam, Zur masstheorie in der allgemein mengenlehre, Fund. Math., 16 (1930), 140-150.